Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ K$-trivial degrees and the jump-traceability hierarchy


Authors: George Barmpalias, Rod Downey and Noam Greenberg
Journal: Proc. Amer. Math. Soc. 137 (2009), 2099-2109
MSC (2000): Primary 03D80
Published electronically: January 22, 2009
MathSciNet review: 2480292
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every order $ h$ such that $ \sum_n 1/h(n)$ is finite, every $ K$-trivial degree is $ h$-jump-traceable. This motivated Cholak, Downey and Greenberg to ask whether this traceability property is actually equivalent to $ K$-triviality, thereby giving the hoped for combinatorial characterisation of lowness for Martin-Löf randomness. We show however that the $ K$-trivial degrees are properly contained in those that are $ h$-jump-traceable for every convergent order $ h$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03D80

Retrieve articles in all journals with MSC (2000): 03D80


Additional Information

George Barmpalias
Affiliation: School of Mathematics, Statistics and Computer Science, Victoria University, P.O. Box 600, Wellington, New Zealand
Email: George.Barmpalias@mcs.vuw.ac.nz

Rod Downey
Affiliation: School of Mathematics, Statistics and Computer Science, Victoria University, P.O. Box 600, Wellington, New Zealand
Email: downey@mcs.vuw.ac.nz

Noam Greenberg
Affiliation: School of Mathematics, Statistics and Computer Science, Victoria University, P.O. Box 600, Wellington, New Zealand
Email: greenberg@mcs.vuw.ac.nz

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09761-5
PII: S 0002-9939(09)09761-5
Keywords: K-triviality, Turing degrees, jump traceability, superlinear orders
Received by editor(s): March 20, 2008
Received by editor(s) in revised form: September 11, 2008
Published electronically: January 22, 2009
Additional Notes: All authors were supported by the Marsden Fund of New Zealand.
Communicated by: Julia Knight
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.